Categories

Ayurveda Follow this Group

Question asked by Ronen

Ronen
May 1, 2013

Does ayurveda have any harmful side effects?

Does Ayurveda have any side effects? I am wondering if its treatment could possibly cause any trouble.

Like

ANSWER NOW

1 Answers

  • Prakhar  / June 19, 2013
    Answered by Prakhar

    Every treatment has side-effects, and Ayurveda is no exception. The side-effects of ayurveda can may be severe and sudden and even life-threatening. Therefore, it is advised to practice carefully and under proper guidance to avoid these altogether.

    Like

Disclaimer:

All possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; however Onlymyhealth.com does not take any liability for the same. Using any information provided by the website is solely at the viewers’ discretion. In case of any medical exigencies/ persistent health issues, we advise you to seek a qualified medical practitioner before putting to use any advice/tips given by our team or any third party in form of answers/comments on the above mentioned website.